Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe stomach cramps and leg pain. What could be the problem?

I am 22 years old and two nights ago I had terrible stomach cramps and left leg pain. I couldn t walk or stand up straight for about an hour. It happened before and the doctor told me it was because I wasn t eating healthy and drinking enough water? The pain feels like menstrual cramps but only ten times the pain. I just want to know if it sounds serious and what can be the problem? Thanx doctor
Asked On : Sat, 26 May 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response

I had gone through the case and found that it might be due to either lack of eating food or gastric infection or lack of water intake or bladder infection or due to flatulence.

So first take proper meal in frequent interval and also take proper water intake.

Go for vitamin D3 and Vitamin B12 blood test. If deficient then take medicine for that.

If pain reoccur then go for ultrasound of lower abdomen.

Hope my answer will be effective for you.

Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor